Join the 'Lisdexamfetamine' group to help and get support from people like you.
We found 13 questions associated with the 'Lisdexamfetamine' topic.
Posted 2 Jun 2010 by • 1 answer
I am confussed because drugs.com sites Lisdexamfetamine as Generic for Vyvanse, however, my pharmacy tells me that Vyvanse will not have a generic until 2023. I would like to not pay the premium price if a generic is really available. please advise.
Posted 16 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 4 May 2017 by • 0 answers
I had hernia surgery in 2012! I then was physically unable to throw up. As a result i have only put on more weight! I still binge eat! I just recently tried Contrave! It did not work and i had terrible side effects. As soon as i stopped i started binging non stop until i gained 9 lbs! I just heard ...
Lisdexamfetamine - I believe I suffer from chronic fatigue syndrome and my doctor gave me Anafranil?
Posted 26 Mar 2017 by • 0 answers
Posted 4 Mar 2016 by • 0 answers
Posted 6 Nov 2015 by • 2 answers
Posted 11 Nov 2014 by • 1 answer
I've been taking vyvanse for 7 months and I get this feeling that I'm not interested in what i'm doing, I don't have anything to do and I feel kinda bored. Vyvanse last 12 hours for me. Any tips to help make Vyvanse work better? Would a Stronger dose of Vyvanse help, I am on ...
Posted 23 Jun 2012 by • 3 answers
I have a scrip for Vyvanse - I pay $90 co-pay for 90 caps 50mg. Is lisdexamfetamine less expensive & how do I get it? Would it be covered by my insurance since Vyvanse is?
Posted 12 Mar 2014 by • 2 answers
... taking1/ 60 mg tab of vyvanse once a day, the same as taking 2/30 mg tabs 3times of Adderall?
Posted 2 Feb 2012 • 1 answer
My 7 year old child just had his Vyvanse increased from 60 to 70 mg. He is now having a harder time staying focused and his behaviors are worse. He is also autistic. It's hard to tell sometimes what is caused by the autism and what is the medication. Could this be too much Vyvanse for him?
Posted 1 Apr 2011 by • 1 answer
Posted 20 Oct 2010 by • 1 answer
Posted 23 Apr 2010 by • 1 answer